| Catalog Number |
01.18.465 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 march 2024 lot 2236293: 20 items manufactured and released on 25-jan-2023.Expiration date: 2028-01-09.No anomalies found related to the problem.To date, 8 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
Femoral bone fracture discovered at one week from the primary.The surgeon is considering wire fixation or changing to cement stem.